Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Skin on limbs peeling and rough. Swimming in chlorinated pools. How can I stop this?

I swim laps 3 times a week for a couple hours at a time in a chlorinated pool. The skin on my hands and feet is *horrible* - extremely peely, rough - like I m losing huge layers of peeling skin. I suspect this has to do with the pool, as when I am off for illness or injury, it goes away. I use tons of moisturizing lotion and it doesn t really help. Is there *anything* I can do to stop this that doesn t include quitting my swim routine?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi skin peeling and rough is mainly due to long time in water especially in pools due to salt is called keratolysis is treated with daily application of venusia max or cetaphil dam moisteriser and application of dipsalic ointment over the lesions can cure the condition.use rekfha or maxepa or cap a and d daily can cure it
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor